MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number D97130F5
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Edwards lifesciences was unable to perform due diligence efforts to retrieve the suspect device for analysis as there was no customer contact information provided in the voluntary incident report.No product was returned for evaluation; therefore, a definitive root cause could not be determined, and corrective or preventive action is not indicated at this time.The lot number was not provided thus a device history record was not reviewed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.
 
Event or Problem Description
Edwards lifesciences was notified via a direct voluntary incident report submission to the fda that a customer experienced, during either a hybrid or transcatheter aortic calve replacement in an elderly female patient, the pacing catheter malfunction and the wires were "removed intact." per the customer, the pacing wire may be internally severed.The cable is bent and looks to be broken internally.There was no allegation of patient injury.The voluntary incident report did not include customer contact information, patient information or product information related to the reported event.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
* 
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21376553
Report Number2015691-2025-00989
Device Sequence Number12917737
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public00690103150438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K822723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD97130F5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale